Communications in Mathematical Physics

, Volume 55, Issue 2, pp 97–112

Hausdorff measure and the Navier-Stokes equations

  • Vladimir Scheffer
Article

DOI: 10.1007/BF01626512

Cite this article as:
Scheffer, V. Commun.Math. Phys. (1977) 55: 97. doi:10.1007/BF01626512

Abstract

Solutions to the Navier-Stokes equations are continuous except for a closed set whose Hausdorff dimension does not exceed two.

Copyright information

© Springer-Verlag 1977

Authors and Affiliations

  • Vladimir Scheffer
    • 1
  1. 1.Department of MathematicsStanford UniversityStanfordUSA

Personalised recommendations